# SDR DALA14032630963

- Difficulty date: May 27, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Worn
- Location: Bs 1401-1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR FOUND ON LONGERON 8 LT BETWEEN BS 1401 - 1418 AFT ACCESSORY COMPARTMENT.  LONGERON WAS BLEND OUT LONGERON IS OUT LIMITS, LONGERON WAS REMOVED, NEW LONGERON WAS ADJUSTED AND DRILLED, SPLICE WAS FABRICATED LONGERON AND SPLICE WERE INSTALLED.  NEW LONGERON AND SPLICE WERE IDENTIFIED IAW SRM 53-01, 51-30-2, 51-10-4 53-02 FIG. 18, 51-10-3 PAR 14 AND 21 AND P.S. 900-5-1 NR.4.  RII COMPLETED BY INSPECTION STAMP INSPECTOR HAG 200802796.
